Osaka Journal of Mathematics

Block intersection numbers of block designs. II

Mitsuo Yoshizawa

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 22, Number 1 (1985), 99-105.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200778038

Mathematical Reviews number (MathSciNet)
MR785525

Zentralblatt MATH identifier
0563.05008

Subjects
Primary: 05B05: Block designs [See also 51E05, 62K10]

Citation

Yoshizawa, Mitsuo. Block intersection numbers of block designs. II. Osaka J. Math. 22 (1985), no. 1, 99--105. https://projecteuclid.org/euclid.ojm/1200778038


Export citation

See also

  • Part I: Mitsuo Yoshizawa. Block intersection numbers of block designs. Osaka J. Math., Volume 18, Number 3, (1981), 787--799.